# SDR AALA201707179009

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 31,274 hours, 4,578 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568128300101
- Part serial: A03171
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 31,274 hours, 4,578 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 FUEL PUMP LOW PRESSURE. REPLACED R1 FUEL PUMP.  AIRCRAFT WAS GROUNDED.
